# SDR AALA20110909TUL03

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT CRACKED AT LOWER END, BELOW SEAT TRACK NUMBER 4, STATION 927.  INSTALLED DOUBLE ON FLOORBEAM SUPPORT PER ATTACHED EA MD80-53-019044 DATED 9-7-11.
